# SDR A6WA201140861

- Difficulty date: September 19, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 22,429 hours, 21,155 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Binding
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF T/O THRUST, ACFT VEERED TO LEFT EVEN WITH FULL RT RUDDER.  FOUND NOSE STEERING TILLER STICKING AND NOT RETURNING TO CENTER.  R & R TILLER IAW AMM 32-51.  OPS CKS GOOD.
